On the Maćkowiak-Tymchatyn theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 2, pp. 27-43
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2002_43_2_a2,
author = {Hart, Klaas Pieter and van der Steeg, B. J.},
title = {On the {Ma\'ckowiak-Tymchatyn} theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {27--43},
year = {2002},
volume = {43},
number = {2},
mrnumber = {1979556},
zbl = {1072.54022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2002_43_2_a2/}
}
Hart, Klaas Pieter; van der Steeg, B. J. On the Maćkowiak-Tymchatyn theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 2, pp. 27-43. http://geodesic.mathdoc.fr/item/AUCMP_2002_43_2_a2/